Volume 2013

Least-squares fit of a linear combination of functions
Niraj Upadhyay, Debajyoti Gangopadhyay
Volume 2013, Year 2013 Article ID jiasc-00046, 16 Pages
Published: 14 December 2013

A correction note on "A family of optimal iterative methods with fifth and tenth order convergence for solving nonlinear equations"
Malik Zaka Ullah, Fayyaz Ahmad, Arshad Mahmood, Mir Asma
Volume 2013, Year 2013 Article ID jiasc-00045, 6 Pages
Published: 11 December 2013

A modification of He's variational iteration method by Taylor's series for solving second order nonlinear partial differential equations
Majid Amirfakhrian, Somayeh Keighobadi
Volume 2013, Year 2013 Article ID jiasc-00049, 7 Pages
Published: 24 November 2013

Another Method for Deriving two Results Contiguous to Kummer's Second Theorem
Deepa Ainkooran, Mohamed M. Awad, Medhat A. Rakha
Volume 2013, Year 2013 Article ID jiasc-00030, 6 Pages
Published: 04 October 2013

A note on an interpolation formula
Richard Fournier
Volume 2013, Year 2013 Article ID jiasc-00028, 5 Pages
Published: 27 September 2013

Sufficient accuracy criteria for truncation of some series
Z. Plochocki, A. Mioduchowski
Volume 2013, Year 2013 Article ID jiasc-00027, 9 Pages
Published: 06 August 2013

Approximate analytical solution for the systems of variable-coefficient coupled Burgers' equation
Hossein Aminikhah
Volume 2013, Year 2013 Article ID jiasc-00039, 9 Pages
Published: 15 July 2013

Collocation-homotopy method to initial-boundary value problems
A. Molabahrami, A. Shidfar, L. Päivärinta
Volume 2013, Year 2013 Article ID jiasc-00019, 11 Pages
Published: 28 June 2013

A new computational method for solving the first order linear fuzzy Fredholm integro-differential equations
Mojtaba Ghanbari, Rahele Nuraei
Volume 2013, Year 2013 Article ID jiasc-00016, 13 Pages
Published: 17 May 2013

Positive bi-exponential interpolation
Josef Bukac
Volume 2013, Year 2013 Article ID jiasc-00010, 6 Pages
Published: 21 April 2013

States recognition in random walk Markov chain via binary Entropy
Morteza Khodabin
Volume 2013, Year 2013 Article ID jiasc-00025, 6 Pages
Published: 14 March 2013

Existence and Uniquness of Solutions of Fuzzy Differential Equations by Using Contractive-Like Mapping Principles in Fuzzy Partial Metric Spaces
Reza Ezzati, Maryam Bagherian
Volume 2013, Year 2013 Article ID jiasc-00024, 11 Pages
Published: 24 February 2013

Three-step iterative methods with eighth-order convergence for solving nonlinear equations
M. Matinfar, M. Aminzadeh
Volume 2013, Year 2013 Article ID jiasc-00013, 11 Pages
Published: 25 January 2013